# SDR HYIA20160104002

- Difficulty date: December 30, 2015
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N2611X
- Make and model: Cessna 402C
- Aircraft serial: C4020072
- Aircraft time: 29,430 hours, 32,071 cycles
- System (JASC): 3242 · Brake
- Part: Caliper
- Part number: 30100
- Condition: Defective
- Location: Lt Brake
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED BRAKES FAILED ON PARKING.  R & R THE LT BRAKE CALIPER & SERVICED BOTH LT & RT BRAKE SYSTEMS.  OPERATIONAL & LEAK CHECKED GOOD.
